# SDR SWAA2022092930452

- Difficulty date: September 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 65,471 hours, 38,849 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: False Activation
- Location: #2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON START OF TAKEOFF ROLL; GOT A RIGHT WING TO BODY OVERHEAT INDICATION. REJECTED TAKEOFF. WING/ BODY OVERHEAT INDICATION FLICKERED ON INTERMITTENTLY ON TAXI BACK WITH BLEED AIR SYSTEM OFF/ ISOLATED / [01] OK TO CONTINUE PER MEL 26-13-01 SP#1 AUTH#91958;[02] REPLACED FWD #2 ENG PYLON STRUT SENSOR (M1763) IAW AMM 26-18-02
